Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 22, NWS Albany, NY

June 6, 2005Saratoga County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 6, 2005, 2:54 PM EDT for Saratoga County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 2:54 PM EDT (18:54 UTC)
Expired
Jun 6, 2005, 4:00 PM EDT
In force
66 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Saratoga County, NY

The radar

The Albany radar (KENX), 66 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 9:30 AM EDTSevere Thunderstorm WatchSPC9 hr
Jun 6, 12:30 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 061855
SVRALY
NYC091-062000-
/O.NEW.KALY.SV.W.0022.050606T1854Z-050606T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
254 PM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 400 PM EDT

* AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  BURNT HILLS...OR ABOUT 6 MILES NORTH OF SCOTIA...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHWEST OF CLIFTON PARK BY 300 PM EDT
  7 MILES SOUTHEAST OF ROCK CITY FALLS BY 305 PM EDT
  BALLSTON SPA...MILTON AND ROUND LAKE BY 310 PM EDT
  9 MILES NORTHWEST OF MECHANICVILLE BY 315 PM EDT
  SARATOGA SPRINGS BY 320 PM EDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 4335 7386 4330 7383 4325 7384 4323 7377
      4327 7375 4329 7370 4327 7369 4328 7366
      4326 7362 4282 7370 4282 7386 4284 7389
      4291 7391 4290 7396 4294 7405 4334 7415
      4337 7394

$$

GJM/SD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:40 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 6, 12:40 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATES
NATIONAL WEATHER SERVICE ALBANY NY
1240 PM EDT MON JUN 6 2005

.SHORT TERM (TODAY THROUGH TUESDAY)...TORNADO WATCH IN EFFECT.  SEE
PREVIOUS DISCUSSION CONCERNING SEVERE WEATHER TODAY.  WILL UPDATE
ZONES SHORTLY BASED ON NEW GRIDS.  PACKAGE WILL BE REISSUED LATER.

ON TUESDAY...STILL A QUESTION ON THUNDERSTORMS THREAT TUESDAY
AFTERNOON WITH PASSAGE OF SECONDARY COLD FRONT AND ASSOCIATED VORT
MAX.  AHEAD OF FRONT MET MOS PUSHING TEMPERATURES TO OVER 90 IN THE
HUDSON VALLEY.  MAVS 5-10 DEG F LOWER.  AIR HAS DRIED SOME BUT SOME
MOISTURE REMAINS.  KEY MAY BE WARM LAYER ABOUT 12 K FT AND ITS
POTENTIAL TO CAP ACTIVITY.  YESTERDAYS NAM HAD NO CAP. 00Z RUN DID
ALTHOUGH IT WAS QUESTIONABLE WHETHER IT WAS STRONG ENOUGH TO PREVENT
CONVECTION.  LIFTING AN 84/63 SURFACE PARCEL IS ENOUGH TO CLEAR CAP
AND PROVIDE DECENT INSTABILITY.  GFS SOUNDINGS - A LITTLE COOLER AND
A LITTLE MOISTER IN THE LOW LEVELS.   WITH DEEP MIXED LAYER COULD
MIX DOWN DRIER AIR LOWERING SFC/BOUNDARY LAYER DEWPOINTS AND
REDUCING INSTABILITY. WILL CONTINUE LOW CHANCE POPS.  00Z GFS BOTH
SUNDAY AND TODAY SHOWED STRONG CAP ALTHOUGH YESTERDAYS 12Z LOST
IT.

A CHANGE FROM YESTERDAY ON NAM FOR TUESDAY NIGHT AND WEDNESDAY AS
IT BRINGS FRONT BACK TO THE NORTH WITH H8 +18C INTO SRN NEW YORK BY
WEDNESDAY AFTERNOON. NAM LOOKS TO BE HAVING ITS USUAL MOISTURE ISSUE
INFLATING LOW LEVEL MOISTURE. GFS RETURNING FRONT BUT DRY SO WILL
LEAVE FORECAST AS IS FOR NOW.

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...  HPC GUIDANCE   FAIRLY
CONSISTENT WITH EXTENDED FORECAST WE HAVE GOING.  CHANCE OF SHOWERS
AND THUNDERSTORM FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK.  HIGH
TRIES TO BUILD DOWN INTO THE NORTHEAST OVER THE WEEKEND AND MAY COOL
THINGS A BIT SUNDAY.  WILL KEEP IT DRY BASED ON LOWER HPC POPS THAT
DAY AND DESIRE NOT TO HAVE 4 STRAIGHT DAYS OF PRECIP.

&&

.AVIATION... DEVELOPING MVFR/IFR CONDITIONS IN TSRA/HZ. A FEW
THUNDERSTORMS LATE TODAY MAY CONTAIN WIND GUSTS EXCEEDING 50 KNOTS
AND LARGE HAIL.
&&

&&

.HYDROLOGY...RIVERS...STREAMS AND RESERVOIRS ARE CONTINUING TO RUN
BELOW NORMAL FOR EARLY JUNE.  WEATHER THREAT FOR TODAY WILL BE
THUNDERSTORMS.  ANY THUNDERSTORMS THAT DO DEVELOP...HAVE THE
POTENTIAL OF PRODUCING HEAVY DOWNPOURS. PRECIPITABLE WATER VALUES
EXCEED 1.5 INCHES. SOME SIGNIFICANT WITHIN BANK RISES WILL BE
POSSIBLE IN HEAVY DOWNPOURS.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 6, 12:33 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1233 PM EDT MON JUN 6 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-071100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
1233 PM EDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...

TORNADO WATCH 414 IN EFFECT UNTIL 600 PM.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS ARE POSSIBLE TUESDAY...FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...

LITCHFIELD.

IN MASSACHUSETTS...

BERKSHIRE.

IN NEW YORK...

ALBANY...COLUMBIA...DUTCHESS...GREENE...
RENSSELAER...SCHENECTADY...ULSTER...HAMILTON...
MONTGOMERY...FULTON...HERKIMER...SARATOGA...
WARREN...WASHINGTON...SCHOHARIE.

IN VERMONT...

BENNINGTON...WINDHAM.

OKEEFE

In the hours before

Local storm report, Jun 6, 1:38 PM EDT, 1 hour 16 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0137PM     MON JUN 06 2005
#2 0000002 000
CBSO WLSR QHQT QTRF WAPT APTS
02521    FILE 28   BROOME COUNTY SHERIFF   NY0030000         JUN 06-05
TO       NATIONAL WEATHER SERVICE
         ATTENTION SEMO DUTY OFFICER

                   SEVERE THUNDER STORM IN PROGRESS

DETAILS CONCERNING EVENT: SEVERE THUNDER STORM CURRENTLY EFFECTING ENTIRE
COUNTY OF BROOME/ MULTIPLE TREES AND WIRES DOWN/ HIGH WIND AND EXTREME DOWN
POURS REPORTED/OBSERVED

COUNTY(S) AFFECTED: BROOME

LOCATION (INCLUDING TOWN AND NEAREST ROAD): ENTIRE COUNTRY- ACTIVITY/DAMAGE
REPORTED ON ALL COUNTY TOWNS

DATE AND TIME CONDITION STARTED: APPROX 1245PM
DATE AND TIME CONDITION ENDED: STILL IN PROGRESS
EXTENT OF DAMAGE OR AREAS IN DANGER: TREES AND WIRES/SOME BUILDNGS REPORTED
DAMAGED DUE TO WIND/TREES

NUMBER KILLED: 0        NUMBER INJURED: 0
REMARKS: FURTHER UPDATE TO FOLLOW

AUTH PHONE #: 607 778-1208

AUTH MICHAEL F ASWAD  BC DIRECTOR OF OES            BALLARD  13:36PM

OPER - BALLARD,MICHAEL J              1336
Local storm report, Jun 6, 1:42 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
142 PM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     TSTM WND DMG     INDIAN LAKE             43.78N 74.27W
06/06/2005                   HAMILTON           NY   TRAINED SPOTTER

            TREES DOWN

0112 PM     HAIL             GALWAY                  43.02N 74.03W
06/06/2005  0.75 INCH        SARATOGA           NY   TRAINED SPOTTER

0130 PM     TSTM WND DMG     BALLSTON CENTER         42.96N 73.87W
06/06/2005                   SARATOGA           NY   LAW ENFORCEMENT

            TREES DOWN.

&&

OKEEFE
Local storm report, Jun 6, 2:38 PM EDT, 16 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP A
0237PM     MON JUN 06 2005
#1 0000001 000
AWLS WLSR QHQT QTRF APTS WAPT
00217    FILE 28   WELLSVILLE PD NY0022800                   JUN 06-05
TO       NATIONAL WEATHER SERVICE
         COPY SEMO DUTY OFFICER
                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: ALLEGANY

LOCATION (INCLUDING TOWN AND NEAREST ROAD): VILLAGE AND TOWN OF WELLSVILLE

DATE AND TIME CONDITION STARTED: 1050 AM
EXTENT OF DAMAGE OR AREAS IN DANGER: MULTIPLE TREES DOWN, WALL COLLAPSE AT REAR
OF 3 STORY UNOCCUPIED COMMERICAL BUILDING, SPORTS DUG OUT ROOF BLOWN OFF
VENTILATION UNIT AT ELEMENTARY SCHOOL BLOWN OVER CREATING NATURAL GAS LEAK
FORCING TEMPORARY EVACUATION, NUMEROUS POWER LINES DOWN.
CHECK ONE:
HAIL SIZE REPORTED
( ) - NO HAIL REPORTED    (X) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)
NUMBER KILLED:  O       NUMBER INJURED:   0

CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO:            (X) - TREES
( ) - POWER/TELCO POLES   ( ) - POWER/TELCO LINES
( ) - COMM. BUILDINGS     ( ) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  ( ) - CROPS
NUMBER KILLED:   0      NUMBER INJURED:   O

CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS
(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES
(X) - COMM. BUILDINGS     (X) - PRIVATE HOMES
(X) - OUT/FARM BUILDINGS  (X) - POWER/TELCO POLES
(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS:  ?  MPH OR  ? KNOTS
NUMBER KILLED:   0      NUMBER INJURED:   O

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
(X) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS: CLEAN UP WELL UNDERWAY, STILL SOME ISOLATED POWER OUTAGES ALL STREETS
AND ROADWAYS OPEN, SITUATION AT ELEMENTARY SCHOOL SECURED ALL STUDENTS RETURNED
TO CLASS.CODE ENFORCMENT SURVEYING DAMAGE ON COMMERICAL BUILDING COLLAPSE
AUTH PHONE #: 585 593-5600

AUTH ELDRIDGE, C D DISASTER COORDINATOR
OPER - NYDEGGER,RICHARD W             1436
Local storm report, Jun 6, 2:52 PM EDT, 2 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP C
0250PM     MON JUN 06 2005
#2 0000002 000
CBSO WLSR QHQT QTRF APTS WAPT
02522    FILE 28   BROOME COUNTY SHERIFF   NY0030000         JUN 06-05
TO       NATIONAL WEATHER SERVICE
         COPY SEMO DUTY OFFICER
                   THUNDERSTORM/HIGH WIND REPORT

COUNTY(S) AFFECTED: BROOME

LOCATION (INCLUDING TOWN AND NEAREST ROAD): ALL TOWNS IN BROOME COUNTY HAVE
SUSTAINED SOME BELOW DESCRIBED DAMAGE
DATE AND TIME CONDITION STARTED: APPROX 1245PM
EXTENT OF DAMAGE OR AREAS IN DANGER: MULTIPLE TREES AND WIRES DOWN IN SEVERAL
TOWNSHIPS. APPROX HALF DOZEN BUILDINGS SUSTAINED DAMAGE DUE TO WIND AND FALLING
TREES

CHECK ONE:
HAIL SIZE REPORTED
(X) - NO HAIL REPORTED    ( ) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE)       ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME)   ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT)      ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG)    ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL)    ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT)  ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: NONE     NUMBER INJURED: NONE

CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS ( ) - CLOUD TO CLOUD  (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO:            (X) - TREES
(X) - POWER/TELCO POLES   (X) - POWER/TELCO LINES
( ) - COMM. BUILDINGS     (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  ( ) - CROPS
NUMBER KILLED: NONE     NUMBER INJURED: NONE

CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE   ( ) - CROPS
(X) - SMALL TREES/SHRUBS  (X) - LARGE TREES
(X) - COMM. BUILDINGS     (X) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS  (X) - POWER/TELCO POLES
(X) - POWER/TELCO LINES

RELIABLE WIND SPEED REPORTS:     MPH OR    KNOTS
NUMBER KILLED: NONE     NUMBER INJURED: NONE

FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
( ) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE

REMARKS: ALL FIRE AND LAW ENFORCMENT AGECIES ARE IN OPERTATION CLOSING SEVERAL
ROADS/ ROADS CLOSURES DUE TO DOWNED TREES AND POWER/TELCO LINES

AUTH PHONE #: 607 778-1208

AUTH MICHAEL F ASWAD  BC DIRECTOR OF OES            BALLARD 14:50PM

OPER - BADIA,WENDY L                  1449

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 12:32 PM EDTSevere Thunderstorm WarningALYHamilton, Warren59 min
Jun 6, 12:58 PM EDTSevere Thunderstorm WarningALYSaratoga62 min
Jun 6, 1:14 PM EDTTornado WarningALYSaratoga46 min
Jun 6, 1:34 PM EDTSevere Thunderstorm WarningALYWarren56 min
Jun 6, 1:46 PM EDTSevere Thunderstorm WarningALYWashington59 min
Jun 6, 1:56 PM EDTSevere Thunderstorm WarningALYHerkimer49 min
Jun 6, 2:02 PM EDTSevere Thunderstorm WarningALYSaratoga28 min
Jun 6, 2:06 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Schoharie54 min
Jun 6, 2:34 PM EDTSevere Thunderstorm WarningALYSchenectady56 min
Jun 6, 2:37 PM EDTSevere Thunderstorm WarningALYAlbany, Greene53 min
Jun 6, 2:40 PM EDTSevere Thunderstorm WarningALYWarren65 min
Jun 6, 2:45 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer60 min
Jun 6, 2:49 PM EDTSevere Thunderstorm WarningALYWashington56 min
Jun 6, 2:50 PM EDTSevere Thunderstorm WarningALYUlster55 min
Jun 6, 3:01 PM EDTSevere Thunderstorm WarningALYSchoharie32 min
Jun 6, 3:02 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery58 min
Jun 6, 3:19 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer56 min
Jun 6, 3:25 PM EDTSevere Thunderstorm WarningALYAlbany, Greene35 min
Jun 6, 3:40 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster66 min
Jun 6, 3:46 PM EDTSevere Thunderstorm WarningALYWashington59 min
Jun 6, 3:59 PM EDTSevere Thunderstorm WarningALYWarren61 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.